# SDR UIEA2018080301620

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 46,187 hours, 11,488 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rvdt
- Part number: 0306
- Part serial: 900040822
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPPER EICAS "FLAPS DRIVE" MESSAGE. TRAILING EDGE FLAPS STATUS MSG. FOUND RIGHT HAND OUTBOARD RVDT INDICATION FLUCTUATES. REMOVED AND REPLACED OUTBOARD RVDT IAW AMM 27-58-01. OPS CHECKED NORMAL PER AMM 27-58-01-725-050.
